Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having body pains after having fever. What is the treatment? - Online Doctor Chats

Date : 30-Nov-2013
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:Good Afternoon
User:I am XXXXXXX XXXX from Deloitte
Doctor:Hello XXXX
User:I have been suffering from Congestion, Cough and Cold (Runny nose) for the past 3-4 days
Doctor:Good afternoon
Doctor:do you have fever as well?
User:I am taking Cetzine and Ascoril Expectorant over the counter medicines
User:No fever
User:but some body pains
User:My condition has not improved at all
Doctor:Have you seen a doctor for this?
Doctor:I mean to say, did a doctor examine you physically?
Doctor:seems like you need antibiotics
Doctor:For pain relief and symptomatic treatment, I suggest my patients tablet Sinarest thrice daily for 3 days
Doctor:After a thorough physical examination, we can recommend antibiotics
Doctor:Seems like you require one
User:generally I am reactive to antibotics with stomach upset
User:can you suggest one that is easy on my tummy
Doctor:I usually prescribe my patients, a single tablet of Azithromycin 500mg after lunch for 3 days
Doctor:it is easy on tummy as well
User:ok, my kids are given these from time to time as well
Doctor:well, its good
User:can I take this along with Sinarest
User:what about for cough?
Doctor:you can take it together
Doctor:continue Ascoril Expectorant
User:ok Doctor
Doctor:get well soon
Doctor:Any more queries for now?
Doctor:my pleasure
Doctor:take care
User:none at this point
Doctor:all right
Doctor:bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor